# SDR REXA200600032

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 6,952 hours, 5,980 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO YYZ THRU FL260 FLAPS FAIL CAUTION ILLUMINATED.  FLIGHT CREW EXECUTED QRH PROCEDURES AND ELECTED TO DIVERT TO DTW.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE.  MAINTENANCE RESET FLAPS AND PLACED AIRCRAFT ON 72 HOUR FLAP WATCH IAW AD98-20-01.
